# SDR 07FDEA04954

- Difficulty date: November 28, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53970713210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BILGE AREA, STRINGER 55L CORRODED, FR 54.3 T0 FR 58 (STA X3090 TO STA X3143).  REMOVED COROSION ON STRINGER 55L BETWEEN FRAMES 54.3 AND 58 IAW SRM 51-74-10 AND CHECKED LIMITS STRINGER 52L FOUND TO BE OUT OF LIMITS IAW SRM 53-10-00. CUT OUT DAMAGED SECTION OF STRINGER 52L BETWEEN FRAME 54.1 TO 58 IAW SRM 51-40-40. FABBED REPAIR COUPLINGS IAW SRM 53-10-14 FIG 201 A. ALODINED STRINGER AND REPAIR PARTS IAW SRM 51-21-10, TOPCOAT AND PRIMED STRINGER AND REPAIR PARTS IAW SRM 51-23-10. INSTALLED NEW STRINGER SECTION AND REPAIR PARTS IAW SRM 53-10-14 PG 204A/204B.
